# SDR VNAA2010011200004

- Difficulty date: January 7, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 13,277 hours, 13,772 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING WAS FOUND ON THE RADIUS OF FUEL PANEL 510AB.  REPAIRS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
